# SDR EISA96247

- Difficulty date: September 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N300NE
- Make and model: Boeing 727-25
- Aircraft serial: 18974
- System (JASC): 5241 · Galley Doors
- Part: Angle
- Condition: Cracked
- Location: Galley Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND GALLEY SERVICE DOOR ANGLE CRACKED AT BOTTOM LOWER FRAME AT FORWARD END.  REPLACED ANGLE PER SRM 51-30-02.  (M)
